# SDR YENA2024082601173

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 60,367 hours, 21,515 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#1575, FLL-KIN. 'LIGHT DIRTY SOCK SMELL FLT DECK IN DESCENT. FA REPORTS ODOR PRESENT MID-CABIN IN DESCENT. WITH APU USE, PRE-BOARDING ENTIRE CABIN HAS MODERATE PUNGENT ODOR. CLEANERS AND GATE AGENTS NOTIFIED. (APU WAS OFF IN DESCENT); C/W INFO NOTICE 2017-T015K. DUE TO APU CAUSE OF CABIN ODOR. APU COOLING FAN PREVIOUSLY FOUND LEAKING AND WAS REMOVED AND REPLACED. PERFORMED APU WASH CLEANING. LEVEL A DECONTAMINATION ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT IS OK FOR CONT SERVICE. NO ODOR PRESENT AT THIS TIME.
